Israel Journal of Mathematics

, Volume 140, Issue 1, pp 157–202

Composition series of generalized principal series; the case of strongly positive discrete series

  • Goran Muić
Article

Abstract

In this paper we determine the composition series of the generalized principal seriesδσ assuming thatσ is strongly positive discrete series.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ca]
    W. Casselman,Introduction to the theory of admissible representations of p-adic reductive groups, preprint.Google Scholar
  2. [J]
    C. Jantzen,Degenerate principal series for symplectic and odd-orthogonal groups, Memoirs of the American Mathematical Society590 (1996), 1–100.MathSciNetGoogle Scholar
  3. [M1]
    G. Muić,Some results on square integrable representations; Irreducibility of standard representations, International Mathematics Research Notices14 (1998), 705–726.Google Scholar
  4. [M2]
    G. Muić,A proof of Casselman-Shahidi’s conjecture for quasi-split classical groups, Canadian Mathematical Bulletin44 (2001), 298–312.MathSciNetGoogle Scholar
  5. [M3]
    G. Muić,Howe correspondence for discrete series representations; the case of (Sp(n),O(V)), Journal für die reine und angewandte Mathematik, to appear.Google Scholar
  6. [M4]
    G. Muić,Composition series of generalized principal series; The general case, in preparation.Google Scholar
  7. [M5]
    G. Muić,Reducibility of generalized principal series, Canadian Journal of Mathematics, to appear.Google Scholar
  8. [Mœ]
    C. Mœglin,Sur la classification des séries discrètes des groupes classiques p-adiques: Paramètres de Langlands et exhaustivité, Journal of the European Mathematical Society4 (2002), 143–200.CrossRefGoogle Scholar
  9. [MT]
    C. Mœglin and M. Tadić,Construction of discrete series for classical p-adic groups, Journal of the American Mathematical Society15 (2002), 715–786.CrossRefMathSciNetGoogle Scholar
  10. [Sh]
    F. Shahidi,A proof of Langlands’ conjecture on Plancherel measures; Complementary series for p-adic groups, Annals of Mathematics132 (1990), 273–330.CrossRefMathSciNetGoogle Scholar
  11. [Sh1]
    F. Shahidi,Twisted endoscopy and reducibility of induced representations for p-adic groups, Duke Mathematical Journal66 (1992), 1–41.MATHCrossRefMathSciNetGoogle Scholar
  12. [T]
    M. Tadić,On reducibility of parabolic induction, Israel Journal of Mathematics107 (1998), 29–91.MathSciNetGoogle Scholar
  13. [W]
    J.-L. Waldspurger,La formule de Plancherel pour les groupes p-adiques, d’après Harish-Chandra, Journal of the Institute of Mathematics of Jussieu2 (2003), 235–333.MATHCrossRefMathSciNetGoogle Scholar
  14. [Ze]
    A. V. Zelevinsky,Induced representations of reductive p-adic groups. On irreducible representations of GL(n), Annales Scientifiques de l’École Normale Supérieure13 (1980), 165–210.MATHMathSciNetGoogle Scholar

Copyright information

© The Hebrew University Magnes Press 2004

Authors and Affiliations

  • Goran Muić
    • 1
  1. 1.Department of MathematicsUniversity of ZagrebZagrebCroatia

Personalised recommendations